# SDR HNAA2025091100603

- Difficulty date: September 5, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DMT 17 PERMANENT REPAIR OF LIGHTENING STRIKE DAMAGE PER EMB SRM 53-22-01 ETD2023-145-008587. FRAM 26-FRAM 27, STGR 20L- STGR 21.C/W PERMANENT REPAIR IAW EMB 145 SRM 53-22-01 REF ITEM 2, FIG 201, SHEET 1, REPAIR TYPE "A".
